Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Head ache and body pain after tooth extraction - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Dental Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

User :   hi
Doctor :   hi
User :   my sister s 10 years old
Doctor :   how can i help u?
User :   the doctor has plucked her teeth
User :   but now she is having head ache and body pain
User :   is this normal ?
Doctor :   k
User :   how can it be cured
Doctor :   y did the dentist do?
User :   her teeth was decayed
Doctor :   k
User :   is the body ache and head ache normal
Doctor :   its normal
User :   ok
User :   will it be ok soon
Doctor :   after the tooth extraction
User :   should i consult doctor again
Doctor :   no
Doctor :   its k
Doctor :   ask her rest
User :   sure
Doctor :   give fruit jices
User :   any more precuations ?
Doctor :   & pain killer which the doc gave
Doctor :   ya
User :   its a capsule
Doctor :   no solid food for day or two
User :   is this a pain killer ?
Doctor :   care in brushing
Doctor :   name?/
User :   medamol
User :   dolo is the medicine
User :   650
Doctor :   k its pain killer
User :   thanks for the help sir
Doctor :   welcome
User :   any fruit u suggest sir
Doctor :   juice
Doctor :   bananna is k

Question is related to
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor